08-07-2004, 08:48 PM #1
Best Friends depression geting me worried like a lil girl....
ok bros here goes,
my best bud since 7th grade has been in a deep depression from the acne from his steroid cycle(which consisted of testosterone cypionate , dianabol , and boldenone (eq). anyway the guy never wants to go out is stuck home on fris and sats nights, the guy doesnt even look at his own mom in the face because of his acne on his face. he doesnt want to workout anymore because he said the more he eats the more he breaks out im on his diet and boy is it clean no oil hardly, its 6 meals lots of eggs, protein shakes, etc. hes even afraid of girls one girl at worked told me she wanted to have sex with him and i told him and believe me no bull**** this girls has flawless skin a nice round ass and recently purchased fake boobies ther enot that big but there perky....i told my friend and he said he thought that girl was ugly. WTF i mean the guy just stays home and doesnt want his college friends to see his face bc they make fun of him. i told him about a dermatologist and how they helped my acne in hs i took accutane been pimple free since and my friend told me he took it in high school as well most girls think hes handsome im not gay but the gay would look nice if he lost his ACNE!!! i looked at his face when he was asleep and he has large pores which i think are clogged i recommend that he take accutane at 40mgs a day for 4 months or maybe even 5 or 6 along with visiting a beauty spa for a facial to get all the bacteria in his ****....thing is my best friend only break out on his face none in back or chest or shoulder area its weird he needs big time help what do you guys recommend i thinkwashing 2wice daily, good diet, multivitamin, and i recommended fish oil with flaxseed to give him good oil in his body since he doesnt eat fried food or pizza, etc at all...well thanks for listening boys hes my best boy i consider him family i just want his face clear so he can get sum hunnies by the way hes 20 and im 21
08-07-2004, 09:46 PM #2
tell him accutane is the only sure fire method
08-07-2004, 09:57 PM #3
I use ProActive when I brake out. I can only find it at Fashon Show Mall here in Vegas, so I think it's hard to purchase retail. The stuff works wonders, and is over the counter. It took me a week or so to really see some progress.
08-08-2004, 08:09 AM #4
12-01-2004, 02:10 PM #5
why would you worry like a lil girl? I know you care its all in the statement gay would look nice if he lost his acne. Good luck, and not to highjack this thread, but did you ever find anything to make your penis grow? I do not know how that feels, but good luck on your quest bro.
12-01-2004, 02:15 PM #6
Tetracycline...works very very well, however his skin is going to be very sensitive to the sun. Don't start it before a vaction in other words...
12-02-2004, 11:33 AM #7
accutane is the best id say
12-04-2004, 11:05 AM #8Junior Member
- Join Date
- Mar 2004
def accutane i was the same way...and it was the only thing that got rid of it.
...only bad thing is that my back still has scars all over it so i still wont take my shirt off or wear tanks because of 'em
12-04-2004, 02:22 PM #9Originally Posted by El Jugo Buen0
IMO tetracycline sucks...i tried it for almost a year and NOTHING happened ZIPPO, B5 did more than tretra for me.
12-17-2004, 06:35 PM #10
tell him to wash his face ever morning and evening with pure alcohole. Vodka or pure liqour works. It is the ONLY thing that keeps zits away from my face. It realy does work. Im sure it can drie out the skin horribly and make you look older faster but il rather have that then pizza face
12-19-2004, 07:10 PM #11Member
- Join Date
- Sep 2004
i was on tetracycline for a while.. it worked decent for me. i started juicin and noticed that i was breaking out... talked to my dermatologist who put me on a new med called <b>minocycline</b>... it seems to be more effective and you can take it with food unlike tetracycline.. the minocycline helps out a lot keeps the zits down but i think it does dry my face a little....
he also might wanna try drinking more water, that helps
PLUS.. the acne might only be a stimulus for depressive feelings that are already there... that is, he may feel depressed inside but the acne may give him a way of expressing it subconsciously... and the depression could be trigered by the roids..
12-25-2004, 06:35 PM #12
thanks for all the info bro my boy seems to be doing better
01-31-2005, 11:01 AM #13
One of accutane's sides is depression, so if he goes on it you'd better keep an eye on him. That's one of the big reasons that accutane is so hard to get, several people have killed themselves while on it and the FDA freaked out.
02-11-2005, 03:23 PM #14
i went on a huge depression on accutane...be careful my ex at the time was extremely worried about me...goodluck BBJ
02-11-2005, 03:35 PM #15
There is no question people most susceptible to acne are going to struggle with while on cycle. They must understand that sides are just part of the dark side....but that they will pass. It sounds like he needs a swift kick in the shorts (from you) to get down to the derm. I feel for him because I also suffer his same fait. But, feeling sorry for himself won't help.
02-12-2005, 06:17 PM #16
Accutane all the way. I have been on/off for almost 4 years now and it has been nothing but good to me.
02-12-2005, 06:35 PM #17
Have you ever taken accutane while on a cycle (if so what did your cycle look like)? The reason I am asking, I am in the middle of test cyp / deca breaking out like mofo. I'm thinking about heading the derm myself. I just didn't want to try to explain why a 38 year old has acne on his back.
Originally Posted by XxElitexX
02-12-2005, 10:12 PM #18
Pro-active works dude, no sh*t... and you can find it online, Proactiv.com. It seriously works... like with a 2 week turn around.
Good luck with your boy
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)